EconPapers    
Economics at your fingertips  
 

The geometry of arbitrage and the existence of competitive equilibrium

Nizar Allouch, Cuong Le van () and Frank Page

Journal of Mathematical Economics, 2002, vol. 38, issue 4, 373-391

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (55) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(02)00074-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The Geometry of Arbitrage and the Existence of Competitive Equilibrium (2001) Downloads
Working Paper: The geometry of arbitrage and the existence of competitive equilibrium (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:38:y:2002:i:4:p:373-391

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2021-01-12
Handle: RePEc:eee:mateco:v:38:y:2002:i:4:p:373-391